# SDR IPXA2M73905

- Difficulty date: May 15, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA71673
- Condition: Corroded
- Location: Bs 1801 L26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FUSELAGE FRAME AT FS 1801 AND LONGERON 26L HAS EXFOLIATION CORROSION.  REPAIRED IAW EA 011-5310-01-A3905 REV I/R AND EO MD11-5310-47487-A.
